# SDR 2025F00236

- Difficulty date: June 19, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N36RP
- Make and model: Skrsky S76D
- Aircraft serial: 761037
- Aircraft time: 992 hours, 1,568 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Module
- Part number: C13172AC06
- Part serial: 418
- Condition: Failed
- Location: Zone 100
- Part time: 992 hours, 1,568 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING PREFLIGHT CHECKS ON THE 18TH, THE AP1 FAILED, AND THE FLIGHT WAS CANCELLED.  AFTER CONSULTATION WITH MAINTENANCE PERSONNEL AND SIKORSKY, THE CREW WAS ASKED TO RECOVER THE AIRCRAFT, TO HOME BASE (KDAL), FROM AUSTIN (KAUS), AND MEL'ED THE AIRCRAFT ON THE 19TH. APPROXIMATELY 35 MINUTES INTO THE FLIGHT,  IN THE VICINITY OF WACO, TX, THE 2ND AP SYSTEM (SAS) FAILED. AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT KACT (WACO), WITHOUT FURTHER INCIDENT. THE AUTOPILOT CONTROL MODULE WAS REPLACED. NO FURTHER ISSUES WERE NOTED.
